MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK IV SELECT MACRO 6IN SMARTSITE 25 BOX; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS STATLOCK IV SELECT MACRO 6IN SMARTSITE 25 BOX; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of juer0524 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported "iv0525 (statlock), we¿ve been ordering this item as sub/alternate since beginning of (b)(6) 2020.We¿ve been using a microclave item# mc100 for the needless connector end.Recently, we¿ve had a handful of accounts where connections have become disconnected.Nursing staff reported making sure all connections are secure, but we continue to experience disconnects.It has been noted that the i.V tubing with fluid is loose / disconnecting from the peripheral i.V extension , which has the microclave attached to it.It is not leaking or related to any pressure issues.It just seems to ¿ unwind ¿.We did not keep any of the affected lines.I do not have a confirmed number of how many times this was noted.This was reported by an rn , and an anesthesiologist, that they noticed the connections were loose.

Brand Name
STATLOCK IV SELECT MACRO 6IN SMARTSITE 25 BOX
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10491429
Report Number3006260740-2020-03156
Device Sequence Number2567669
Product Code FPA
UDI-Device Identifier00801741082016
UDI-Public(01)00801741082016
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K980992
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2023
Device Model NumberN/A
Device Catalogue NumberIV0563
Device Lot NumberJUER0524
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2020
Initial Report FDA Received Date09/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1